Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 341720, 22 pages
http://dx.doi.org/10.1155/2008/341720
Research Article

Parameterized Regulator Synthesis for Bimodal Linear Systems Based on Bilinear Matrix Inequalities

Department of Mechanical and Industrial Engineering, University of Toronto, Toronto, ON, Canada M5S 3G8

Received 3 July 2007; Revised 18 January 2008; Accepted 7 March 2008

Academic Editor: Tamas Kalmar-Nagy

Copyright © 2008 Zhizheng Wu and Foued Ben Amara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhizheng Wu and Foued Ben Amara, “Parameterized Regulator Synthesis for Bimodal Linear Systems Based on Bilinear Matrix Inequalities,” Mathematical Problems in Engineering, vol. 2008, Article ID 341720, 22 pages, 2008. doi:10.1155/2008/341720